Research ArticleOpen accessIn the abstractTHE MODEL IN PREVENTING AND SOLVING DRUGS IN THE THAI-LAO BORDER VILLAGESWattana Puttichart, Saner Piromjitpong, Metta MettkarunjitJournal of Social Sciences, Vol. 10, Issue 1 · 18 Apr 2014 · 7,498 accessesView PDFCite
146 articles for “solving problems”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractA Non-Linear Absolutely-Stable Explicit Numerical Integration Algorithm for Stiff Initial-Value ProblemsEssam R. El-ZaharAmerican Journal of Applied Sciences, Vol. 10, Issue 11 · 11 Sep 2013 · 7,565 accessesView PDFCite
Research ArticleOpen accessIn the abstractA MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONSKanittha ChompuvisedJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,773 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Gaussian Process Regression Model for the Traveling Salesman ProblemWanatchapong Kongkaew, Juta PichitlamkenJournal of Computer Science, Vol. 8, Issue 10 · 30 Aug 2012 · 7,373 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Effective Biogeography Based Optimization Algorithm to Slove Economic Load Dispatch ProblemM. Vanitha, K. ThanushkodiJournal of Computer Science, Vol. 8, Issue 9 · 11 Aug 2012 · 7,543 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Relationship between Classes P and NPAnatoly D. PlotnikovJournal of Computer Science, Vol. 8, Issue 7 · 16 May 2012 · 10,601 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariable Neighborhood Simplex Search Methods for Global Optimization ModelsPongchanun LuangpaiboonJournal of Computer Science, Vol. 8, Issue 4 · 15 Feb 2012 · 6,517 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,141 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariable Separation and Boubaker Polynomial Expansion Scheme for Solving the Neutron Transport EquationDada O.M., O.B. Awojoyogbe, M. Agida, K. BoubakerPhysics International, Vol. 2, Issue 1 · 21 Jan 2012 · 7,597 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Embedded Explicit Hybrid Method for Ordinary Differential EquationsF. Samat, F. IsmailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 23 Dec 2011 · 7,423 accessesView PDFCite